# SDR DALA1247061505

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 91,810 hours, 17,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS SEATS 32-39 FG INOPERATIVE.  REPLACED  BATTERY CHARGER ASSY POSITION M9010.  OPS CHECKED GOOD IAW AMM 33-50 MFG 2012-1.
